Alert archive / New York / Flash Flood Warnings in 2008
Flash Flood Warning 17, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jul 26, 2008, 10:42 PM EDT for Saratoga County, Warren County, Washington County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2008, 10:42 PM EDT (02:42 UTC)
- Expired
- Jul 27, 2008, 4:20 AM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Saratoga County, NY, Warren County, NY, Washington County, NY
The radar
The Albany radar (KENX), 108 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1257 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 270244
FFWALY
NYC091-113-115-270845-
/O.NEW.KALY.FF.W.0017.080727T0242Z-080727T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1042 PM EDT SAT JUL 26 2008
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITY OF SARATOGA SPRINGS...
SOUTHERN WARREN COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITIES OF...WARRENSBURG...LAKE GEORGE VILLAGE...
GLENS FALLS...
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITIES OF...WHITEHALL...SALEM...HUDSON FALLS...
* UNTIL 445 AM EDT SUNDAY
* AT 1037 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN WHICH WILL CONTINUE FOR THE
NEXT SEVERAL HOURS IN THE WARNING AREA. THESE THUNDERSTORMS WILL
PRODUCE FLASH FLOODING IN THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
LUZERNE CAMPGROUND...HARTFORD...COMSTOCK...WEST GLENS FALLS...LAKE
LUZERNE-HADLEY...GRANVILLE...FORT EDWARD...EDINBURG...DAY CENTER...
CORINTH AND BOLTON LANDING
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4358 7328 4352 7325 4307 7327 4306 7411
4358 7419 4357 7339 4362 7336 4362 7330
$$1 follow-up statement
000
WGUS71 KALY 270820
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
419 AM EDT SUN JUL 27 2008
NYC091-113-115-270829-
/O.CAN.KALY.FF.W.0017.000000T0000Z-080727T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SARATOGA NY-WARREN NY-WASHINGTON NY-
419 AM EDT SUN JUL 27 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WASHINGTON...
SOUTHERN WARREN AND NORTHERN SARATOGA COUNTIES...
HEAVY RAINFALL HAS MOVED OUT OF THE REGION...AND ASSOCIATED RUNOFF
HAS DIMINISHED.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4358 7328 4352 7325 4307 7327 4306 7411
4358 7419 4357 7339 4362 7336 4362 7330
$$
KLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 10:33 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 26, 10:33 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1033 PM EDT SAT JUL 26 2008 .SYNOPSIS... A COLD FRONT WILL MOVE GRADUALLY SOUTHEAST ACROSS THE AREA TONIGHT AND BECOME NEARLY STATIONARY ACROSS THE LOWER AND MID HUDSON VALLEY SUNDAY...TRIGGERING SHOWERS AND THUNDERSTORMS. && .NEAR TERM /THROUGH SUNDAY/... REGION HAS ENDED UP IN LEFT EXIT REGION OF 80 KNOT UPPER LEVEL JET MAX. ALSO HAVE SHORT WAVE WHICH IS QUITE VIGOROUS WITH STRONG MID LEVEL DRYING OCCURRING. ALL THIS IS FUELING STORMS. KALB 00Z/SUN SOUNDING CAPE ABOUT 1500 CAPE J/KG AND KBUF ABOUT 2500 J/KG. STORMS EXPECTED TO CONTINUE THROUGH OVERNIGHT BUT SHOULD LOSS THEIR INTENSITY WITH LOSS OF HEATING. HOWEVER...HEAVY RAINS WILL CONTINUE TO BE A THREAT. PRECIPITABLE WATER VALUES INCREASED FROM 1.17 INCHES TO 1.58 INCHES FROM THE 12Z/SAT TO 00Z/SUN SOUNDING. SPOTTERS REPORTED RAINFALL AMOUNTS OVER AN INCH IN LESS THAN 30 MINUTES EARLY SATURDAY EVENING. THE STORMS HAVE BEEN VERY EFFICIENT RAIN PRODUCERS. HEAVY RAIN HAS FALLEN FROM THE MOHAWK VALLEY EAST ACROSS THE NORTHERN PART OF THE CAPITAL REGION INTO SOUTHEASTERN BENNINGTON COUNTIES...WITH SOUTHERN SARATOGA COUNTY BEING HIT PARTICULARLY HARD. URBAN AND SMALL STREAM FLOODING COULD BECOME IN THESE AREAS. && .SHORT TERM /SUNDAY NIGHT/... THE COLD FRONTAL BOUNDARY IS MODELED TO REACH THE SOUTHERN PORTION OF THE FORECAST AREA...LOWER TO MID HUDSON VALLEY BY SUNDAY MORNING THEN BECOME NEARLY STATIONARY DURING THE DAY. ANOTHER SHORT WAVE WILL MOVE THROUGH THE LONGWAVE TROUGH OVER REGION DURING THE DAY. THE STORM PREDICTION CENTER CONTINUES TO HAVE THE SOUTHERN PORTION OF THE FORECAST AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY. THE BOUNDARY LAYER SHOULD BECOME MODERATELY UNSTABLE WITH HEATING WITH DEW POINTS IN THE MID TO UPPER 60S. EVEN THOUGH MID LEVEL LAPSE RATES WILL BE RATHER WEAK...THE ENVIRONMENT SHOULD BE FAVORABLE FOR SOME SEVERE THUNDERSTORMS IN THE VICINITY OF THE FRONTAL BOUNDARY PARTICULARLY DURING THE PEAK HEATING OF THE DAY. SUNDAY NIGHT...WITH LOSS OF HEATING AND SHORT WAVE MOVING OFF TO THE NORTH AND EAST CONVECTION WILL DIMINISH. MONDAY SCATTERED DIURNAL CONVECTION AS ANOTHER SHORT WAVE WILL MOVE THROUGH LONGWAVE TROUGH. THE UPPER TROUGH AXIS WILL FINALLY SHIFT OFF TO THE EAST MONDAY NIGHT AND THE AREA WILL BE UNDER NORTHWEST FLOW TUESDAY. && .LONG TERM /MONDAY THROUGH SATURDAY/... BEST CHANCES FOR PRECIP ON WED AS LOW PRESSURE MOVES FROM THE GREAT LAKES ACROSS OUR CWA...AND OFF LONG ISLAND BY THU AM. LOW PRESSURE WAVE HANGS BACK BEHIND LOW AND ONLY GRADUALLY BREAKS DOWN...TO PROVIDE CONTINUED CHC FOR PRECIP THROUGH THU...PARTICULARLY FOR DAYTIME PERIODS. WEAK HIGH PRESSURE WAVE SHOULD BEGIN A BRIEF DRY PERIOD FROM LATE FRIDAY INTO EARLY SATURDAY...BUT DAYTIME HEATING COULD BRING MORE SCATTERED SHOWERS ON SATURDAY. WENT WITH HPC GUIDANCE...WITH TEMPS AVERAGING SLIGHTLY COOLER THAN THE MEX MOS. && .AVIATION /02Z SUNDAY THROUGH THURSDAY/... SEVERAL LINES OF THUNDERSTORMS HAVE BROKEN OUT AHEAD OF THE COLD FRONT WHICH WAS APPROACHING WESTERN NEW YORK. THE STORMS EXTENDED FROM WEST OF BINGHAMTON NORTH TO THE MOHAWK VALLEY AND EAST INTO SOUTHERN VERMONT. AREAS OF MVFR/IFR MAY BE ENCOUNTERED IN THESE STORMS ALONG WITH GUSTY WINDS...HAIL...HEAVY RAIN...AND LIGHTNING. OUTSIDE THESE STORMS FLIGHT CONDITIONS WERE MOSTLY VFR. VISIBILITY WILL DETERIORATE TO MVFR THIS EVENING AS THE TEMPERATURE APPROACHES THE DEWPOINT...WITH AREAS OF IFR LATER TONIGHT DUE TO FOG. FARTHER SOUTH...STORMS WILL OCCUR LATER THIS EVENING...WHICH WE HAVE INDICATED IN THE KPOU TAF AS A TEMPO BETWEEN 10PM AND 2AM. WINDS THIS EVENING WILL BE SOUTH TO SOUTHWEST 5 TO 10 KNOTS BUT TAPER OFF LATER THIS EVENING...AND WILL BE NEAR CALM TONIGHT. OUTLOOK... SUN...VFR...POSSIBLY SOME SCTD -SHRA/-TSRA MON...VFR/MVFR...CHC SHRA/TSRA. TUE...VFR...NO SIG WX. WED...VFR/MVFR SCT SHRA/TSRA. && .HYDROLOGY... HEAVY RAINS WILL CONTINUE TO BE A THREAT. PRECIPITABLE WATER VALUES INCREASED FROM 1.17 INCHES TO 1.58 INCHES FROM THE 12Z/SAT TO 00Z/SUN SOUNDING. SPOTTERS REPORTED RAINFALL AMOUNTS OVER AN INCH IN LESS THAN 30 MINUTES EARLY SATURDAY EVENING. THE STORMS HAVE BEEN VERY EFFICIENT RAIN PRODUCERS. HEAVY RAIN HAS FALLEN FROM THE MOHAWK VALLEY EAST ACROSS THE NORTHERN PART OF THE CAPITAL REGION INTO SOUTHEASTERN BENNINGTON COUNTIES...WITH SOUTHERN SARATOGA COUNTY BEING HIT PARTICULARLY HARD. URBAN AND SMALL STREAM FLOODING COULD BECOME IN THESE AREAS. OTHERWISE...RIVERS WERE BACK TO NORMAL OR CONTINUE RECEDE FROM THE HEAVY RAINFALL. ADDITIONAL ISOLATED TO SCATTERED SHOWERS ARE POSSIBLE MON...WITH MORE WIDESPREAD SHOWERS/THUNDERSTORMS POSSIBLE WED INTO THU WITH THE APPROACH OF ANOTHER COLD FRONT. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. &&
Hazardous weather outlook, Jul 26, 10:23 PM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1023 PM EDT SAT JUL 26 2008 NYZ032-033-038>043-047>054-082>084-VTZ013>015-271100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 1023 PM EDT SAT JUL 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR GREATER CAPITAL DISTRICT...WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...MOHAWK AND SCHOHARIE VALLEYS AND SOUTHERN VERMONT. .DAY ONE...OVERNIGHT... THUNDERSTORMS WILL CONTINUE OVERNIGHT. A FEW OF THE STORMS MAY BE STRONG TO SEVERE. THE STORMS WILL MOVE TO EASTERLY AT 25 TO 30 MPH. THE STORMS ARE CAPABLE OF PRODUCING HEAVY RAINS AND MAY LEAD TO SOME FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY. ALTHOUGH THESE THUNDERSTORMS ARE NOT EXPECTED TO REACH SEVERE LIMITS...SOME MAY CONTAIN STRONG GUSTY WINDS AND SMALL HAIL. THERE IS A CHANCE OF THUNDERSTORMS MONDAY...ESPECIALLY DURING THE AFTERNOON INTO THE EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ058>061-063>066-271100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- 1023 PM EDT SAT JUL 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY...BERKSHIRES AND LITCHFIELD COUNTY. .DAY ONE...OVERNIGHT... NON SEVERE ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING WIND AND LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER ARE THE THREATS. THE STORMS ARE EXPECTED TO MOVE TO THE NORTHEAST AT 25 TO 30 MPH. THERE IS A CHANCE OF THUNDERSTORMS MONDAY...ESPECIALLY DURING THE AFTERNOON INTO THE EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 26, 9:54 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 954 PM EDT SAT JUL 26 2008 NYZ041-042-083-270245- NORTHERN SARATOGA NY-NORTHERN WARREN NY-SOUTHEAST WARREN NY- 954 PM EDT SAT JUL 26 2008 ...A STRONG THUNDERSTORM IN NORTHERN SARATOGA AND WARREN COUNTIES... AT 951 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR DAY CENTER...OR ABOUT 17 MILES SOUTHWEST OF WARRENSBURG...AND MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... LAKE LUZERNE CAMPGROUND AND LAKE LUZERNE-HADLEY BY 1010 PM EDT LAKE GEORGE...LAKE GEORGE VILLAGE...6 MILES SOUTH OF WARRENSBURG AND 8 MILES NORTH OF WEST GLENS FALLS BY 1025 PM EDT 8 MILES NORTH OF GLENS FALLS BY 1030 PM EDT RAINFALL RATES UP TO A HALF AN INCH AN HOUR WILL LIKELY OCCUR. WASULA
Special weather statement, Jul 26, 10:16 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1016 PM EDT SAT JUL 26 2008 NYZ032-033-270315- HAMILTON NY-NORTHERN HERKIMER NY- 1016 PM EDT SAT JUL 26 2008 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL HAMILTON AND NORTHERN HERKIMER COUNTIES THROUGH 1115 PM EDT... AT 1014 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 6 MILES SOUTH OF MCKEEVER...OR ABOUT 14 MILES SOUTHWEST OF OLD FORGE...AND MOVING EAST AT 31 MPH. THE THUNDERSTORM WILL BE NEAR... LAKE PLEASANT AND MOFFITT BEACH CAMPGROUND BY 1115 PM EDT. KL
Special weather statement, Jul 26, 10:23 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1023 PM EDT SAT JUL 26 2008 NYZ032-038-270300- NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY- 1023 PM EDT SAT JUL 26 2008 ...A STRONG THUNDERSTORM IN HERKIMER COUNTY... AT 1018 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING. THIS STORM WAS LOCATED NEAR POLAND...OR ABOUT 9 MILES NORTHEAST OF UTICA...AND MOVING EAST AT 30 MPH. EXPECT RAINFALL RATES OF UP TO A HALF AN INCH AN HOUR. THE THUNDERSTORM WILL BE NEAR... NEWPORT...COLD BROOK AND MIDDLEVILLE BY 1030 PM EDT TAW/ELH
Special weather statement, Jul 26, 10:36 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1036 PM EDT SAT JUL 26 2008 NYZ041-043-083-084-VTZ013-270315- NORTHERN SARATOGA NY-BENNINGTON VT-SOUTHEAST WARREN NY- NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY- 1036 PM EDT SAT JUL 26 2008 ...A STRONG THUNDERSTORM IN SOUTHEASTERN WARREN AND EASTERN SARATOGA COUNTIES...MOVING INTO CENTRAL WASHINGTON AND NORTHWESTERN BENNINGTON COUNTIES... AT 1032 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR GLENS FALLS...OR ABOUT OVER GLENS FALLS...AND MOVING EAST AT 31 MPH. THE THUNDERSTORM WILL BE NEAR... HARTFORD BY 1055 PM EDT GRANVILLE BY 1110 PM EDT RAINFALL RATES MAY APPROACH A HALF AN INCH AN HOUR. WASULA
Local storm report, Jul 26, 10:38 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
1038 PM EDT SAT JUL 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG CHARLTON 42.93N 73.97W
07/26/2008 SARATOGA NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0542 PM HAIL SCHENECTADY 42.80N 73.93W
07/26/2008 E0.88 INCH SCHENECTADY NY TRAINED SPOTTER
NICKEL TO QUARTER SIZE
0545 PM HAIL NISKAYUNA 42.82N 73.90W
07/26/2008 E0.75 INCH SCHENECTADY NY TRAINED SPOTTER
0550 PM TSTM WND DMG NISKAYUNA 42.82N 73.90W
07/26/2008 SCHENECTADY NY EMERGENCY MNGR
TREES DOWN ROSENDALE RD
0605 PM HAIL HALFMOON 42.83N 73.71W
07/26/2008 E0.75 INCH SARATOGA NY TRAINED SPOTTER
0630 PM TSTM WND DMG CANAJOHARIE 42.90N 74.57W
07/26/2008 MONTGOMERY NY LAW ENFORCEMENT
TREES DOWN ON POWER LINES
0635 PM HAIL MELROSE 42.84N 73.63W
07/26/2008 E0.88 INCH RENSSELAER NY PUBLIC
0650 PM HAIL BALLSTON SPA 43.01N 73.85W
07/26/2008 E1.00 INCH SARATOGA NY NWS EMPLOYEE
0735 PM HAIL NISKAYUNA 42.82N 73.90W
07/26/2008 E0.88 INCH SCHENECTADY NY NWS EMPLOYEE
HAIL COVERING GROUND
0735 PM HAIL SCHENECTADY 42.80N 73.93W
07/26/2008 E1.00 INCH SCHENECTADY NY PUBLIC
0810 PM HAIL COHOES 42.77N 73.71W
07/26/2008 E0.75 INCH ALBANY NY PUBLIC
0815 PM HAIL WATERFORD 42.79N 73.68W
07/26/2008 E0.88 INCH SARATOGA NY PUBLIC
&&Special weather statement, Jul 26, 10:39 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1039 PM EDT SAT JUL 26 2008 NYZ084-VTZ013-270330- BENNINGTON VT-SOUTHERN WASHINGTON NY- 1039 PM EDT SAT JUL 26 2008 ...A STRONG THUNDERSTORM IN SOUTHERN WASHINGTON COUNTY MOVING INTO WESTERN BENNINGTON COUNTY... AT 1037 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR GREENWICH...OR ABOUT 8 MILES WEST OF SALEM...AND MOVING EAST AT 31 MPH. THE THUNDERSTORM WILL BE NEAR... SALEM BY 1055 PM EDT MANCHESTER AND DORSET BY 1115 PM EDT MANCHESTER CENTER BY 1120 PM EDT RAINFALL RATES MAY APPROACH A HALF AN INCH AN HOUR. TAW/ELH
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:03 PM EDT | Flash Flood Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 6 hr |
| Jul 26, 8:18 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 57 min |
| Jul 26, 8:59 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 61 min |
| Jul 26, 9:25 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer, Montgomery | 65 min |
| Jul 27, 12:00 AM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 60 min |
| Jul 27, 12:12 AM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 48 min |
| Jul 27, 12:34 AM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady | 56 min |
| Jul 27, 1:08 AM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 3 more | 67 min |
| Jul 27, 3:35 AM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 40 min |
| Jul 27, 11:52 AM EDT | Severe Thunderstorm Warning | ALY | Greene | 53 min |
| Jul 27, 12:16 PM EDT | Severe Thunderstorm Warning | ALY | Greene, Schoharie | 29 min |
| Jul 27, 12:29 PM EDT | Areal Flood Advisory | ALY | Albany, Columbia, Greene, Rensselaer, Schoharie, Ulster | 5 hr |
| Jul 27, 12:43 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene, Ulster | 47 min |
| Jul 27, 12:55 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 65 min |
| Jul 27, 1:12 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 63 min |
| Jul 27, 1:18 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 57 min |
| Jul 27, 1:56 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess, Greene, Rensselaer, Ulster | 6 hr |
| Jul 27, 2:08 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 67 min |
| Jul 27, 2:12 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 63 min |
Nearby
Flash Flood Warnings in New York, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.